Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 2, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jan 9, 2022, 3:57 AM CST for Sabine County, Texas; Sabine Parish, Louisiana. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 9, 2022, 3:57 AM CST (09:57 UTC)
- Expired
- Jan 9, 2022, 4:45 AM CST
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Sabine Parish, LA, Sabine County, TX
The radar
The Ft Polk radar (KPOE), 71 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 9, 3:57 AM CST | TSTM WND DMG | 8 Ene Hemphill, TX | CORRECTS PREVIOUS TORNADO REPORT FROM 8 ENE HEMPHILL TO THUNDERSTORM WIND DAMAGE. LARGE LIMBS DOWN IN THE LOWES CREEK COMMUNITY NEAR THE INTERSECTION OF HWY. 3382 AND OLD SABINETOWN ROAD. |
| Jan 9, 3:57 AM CST | TORNADO | 8 Ene Hemphill, TX | LARGE LIMBS DOWN IN THE LOWES CREEK COMMUNITY NEAR THE INTERSECTION OF HWY. 3382 AND OLD SABINETOWN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 10.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 446 m²/s²
- 0-3 km storm-relative helicity
- 580 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.3
The text
As transmitted.
646
WFUS54 KSHV 090957
TORSHV
LAC085-TXC403-091045-
/O.NEW.KSHV.TO.W.0002.220109T0957Z-220109T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
357 AM CST Sun Jan 9 2022
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Central Sabine Parish in northwestern Louisiana...
East central Sabine County in eastern Texas...
* Until 445 AM CST.
* At 353 AM CST, a severe thunderstorm capable of producing a
tornado was located just east of Hemphill, or 16 miles northwest
of Toledo Bend Dam, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Many around 445 AM CST.
Other locations impacted by this tornadic thunderstorm include
Florien, Columbus, Negreet and Fisher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If on or near the Toledo Bend Reservoir, get away from the water and
move to safe shelter immediately.
&&
LAT...LON 3130 9379 3136 9383 3161 9354 3143 9340
TIME...MOT...LOC 0953Z 231DEG 26KT 3134 9377
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
131 follow-up statement
540
WWUS54 KSHV 091012
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
412 AM CST Sun Jan 9 2022
TXC403-091021-
/O.CAN.KSHV.TO.W.0002.000000T0000Z-220109T1045Z/
Sabine TX-
412 AM CST Sun Jan 9 2022
...THE TORNADO WARNING FOR EAST CENTRAL SABINE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3138 9365 3143 9370 3144 9369 3144 9370
3145 9370 3146 9371 3146 9372 3161 9354
3143 9340
TIME...MOT...LOC 1011Z 220DEG 25KT 3144 9367
$$
LAC085-091045-
/O.CON.KSHV.TO.W.0002.000000T0000Z-220109T1045Z/
Sabine LA-
412 AM CST Sun Jan 9 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CST FOR CENTRAL
SABINE PARISH...
At 411 AM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Milam, or 19 miles north of Toledo Bend
Dam, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Many around 445 AM CST.
Other locations impacted by this tornadic thunderstorm include
Florien, Fisher and Negreet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3138 9365 3143 9370 3144 9369 3144 9370
3145 9370 3146 9371 3146 9372 3161 9354
3143 9340
TIME...MOT...LOC 1011Z 220DEG 25KT 3144 9367
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 8, 11:16 PM CST, 4 hours 41 minutes earlier.
Area forecast discussion, Jan 8, 11:16 PM CST, 4 hours 41 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1116 PM CST Sat Jan 8 2022 .AVIATION... For the 09/06z TAFs, scattered convection continues just north of a diffuse surface boundary near the Interstate 10 corridor. KLFK will be the TAF sites most affected during the period. Farther north, more spotty showers have begun to develop. Current thinking is that additional showers and thunderstorms should develop across Southeast Oklahoma and East Texas, which will then gradually move eastward across the terminals. All TAF sites will likely be affected at some point. The convection should be ending from west to east before 09/18z and should exit the area entirely before sunset. Flight conditions will be highly variable, but ceilings are generally expected to fall into the IFR/LIFR range at most locations. Some patchy fog may also develop, especially where there was heavy rain previously, or south of a line from KJSO to Columbia LA. Visibilities should improve after sunrise, and ceilings should gradually lift after the precip ends. A cold front will also move southeast across the area after 09/12z. Surface winds will veer to the north after the frontal passage and increase in speed to up to 15 kts with gusts near 25 kts. These winds will help to bring some drier air into the region helping to raise ceilings back into VFR range at all terminals after 10/00z. CN && .PREV DISCUSSION... /issued 1017 PM CST Sat Jan 8 2022/ UPDATE... A very diffuse warm front is located near or just south of the Interstate 10 corridor and trails eastward from a weak surface low between Houston and Lufkin. So far, the more robust convection that precipitated the issuance of Tornado Watch #13 has remained south of our forecast area. The 00z KSHV sounding indicated more than enough storm-relative helicity in the 0-3 km and 0-1 km layers to support rotating thunderstorms and a tornadic threat. However, the vast majority of the instability has been focused in Southeast Texas. Only the northeast periphery of the CAPE axis has been located in Deep East Texas surface-based CAPE values are only between 500-1000 J/kg. Farther east along the warm front and to the northeast, instability decreases rapidly, as reflected by how quickly the convection has weakened across Central Louisiana. With the convection generally staying south of our area and the tendency for it to weaken with northeastward extent, our portion of Tornado Watch #13 was allowed to expire at 04z. However, new development is already occurring farther west across Central and Northeast Texas as ascent increased ahead of a strong cold front diving southeast across the Plains. An isolated severe storm cannot be ruled out through the remainder of the night. Some minor edits were made to short-term PoPs and the hourly temps, dewpoints, and winds to better reflect recent obs. However, the overall forecast through the rest of the tonight remains intact. CN PREV DISCUSSION... /issued 608 PM CST Sat Jan 8 2022/ UPDATE... See below for the 09/00z Aviation Discussion. Scattered convection has continued to develop and intensify from Southeast Texas northward through the ArkLaTex. The convection across Southeast Texas has been particularly robust. Low-level shear has been sufficient for rotating thunderstorms and this environment extends northward into Deep East Texas immediately east of a weak surface low. Therefore, Tornado Watch #13 was issued for portions of Deep East Texas until 04z this evening. CN PREV DISCUSSION... /issued 324 PM CST Sat Jan 8 2022/ SHORT TERM.../Tonight through Sunday Night/ Convection has become numerous as expected this afternoon across the Wrn half of the region, along an expanding H925-700 theta-e ridge along a 40-50kt SWrly LLJ axis, embedded within a low amplitude shortwave trough ejecting NE over E TX into SW AR/much of LA. Much of this convection remains a bit elevated, with small hail possible from the stronger storms given the low freezing levels/WBZ heights. However, the afternoon sfc analysis indicates a warm front over SE TX/SW LA, extending from near a DKR, to just N of a LFK, to DRI and LFT line. More sfc based convection has developed S of the front over SE TX, where better MLCapes of 1000-2000+ J/Kg exist. This front and accompanying warm sector should continue to expand N through the remainder of E TX/N LA/SW AR this evening, with min temps occurring at the start of the first period (tonight) across extreme NE TX/SE OK/SW AR, before temps rise later this evening/overnight with the warm frontal passage. Did have to lower the NBM temps up N this evening given their lack of warming up N this afternoon, and bumped temps up a tad over Deep E TX/N LA as temps will not fall much this evening. The NBM has lowered pops slightly from earlier runs tonight, with some variability amongst the ensembles and deterministic progs, but did maintain categorical pops for much of N LA/SW AR while tapering pops back slightly over E TX/SE OK as drier mid/upper level air behind the weak troughing begins to entrain E into these areas tonight. However, additional large scale ascent will increase late tonight in advance on a longwave trough noted from the Nrn Plains through the Rockies and Four Corners Region, which will translate E into the Plains late. Ample deep lyr shear will persist overnight, with the expanding warm sector yielding upwards to 500-1000 J/kg of MLCape within steeping mid-level lapse rates. Thus, an isolated strong to svr storm can not be ruled out (with hail, winds, and even an isolated tornado possible), mainly over E TX/N LA/far Srn AR, which will shift E into the Ern sections of NCntrl LA by/after daybreak Sunday. Did maintain categorical pops Sunday morning for the Ern zones, although a deep wedge of drier air will begin to quickly advect E across E TX/SW AR/N LA in advance of a cold front that will begin shifting SE into the region, thus tapering the convection by midday across N LA. Max temps will occur Sunday morning mainly N of I-20 ahead of the front, before temps fall with the onset of cold advection with the cold fropa. Did raise max temps a bit over the warm sector of N LA, as temps should warm with the departure of the convection by late morning, with a return of colder conditions with the fropa Sunday night. Despite the low cigs associated with the passage of the H850 trough Sunday night, cold advection will remain strong enough such that temps should fall back below freezing generally N of I-20, with a gradual clearing trend (aside from the lingering cirrus along/beneath the upper trough axis) expected for Monday. 15 LONG TERM.../Monday through Saturday/ Monday's chilly start will not be followed by a rapid return to warm temperatures , as brisk northerly winds will keep temperatures below average for the start of the workweek. Highs Monday afternoon will struggle to climb out of the low to mid 50s areawide, dropping to or below the freezing mark Tuesday morning. Together with these cooler conditions, mostly clear skies and dry weather will dominate through the middle of the week, gradually warming with each day as the upper level trough departs to our east and a southerly flow regime rebuilds in its wake. By Wednesday and Thursday, we will be looking at highs in the upper 50s and low to mid 60s throughout the ArkLaTex. As the week continues, an upper level low developing over the SW CONUS and NW Mexico will eject eastward, bringing a renewed chance of rainfall to our western zones Thursday afternoon, spreading across the ArkLaTex overnight into Friday, with wet and warmer conditions remaining in the forecast areawide as next week draws to a close and the weekend begins, with rainfall departing at the earliest during the day Saturday. The most recent model runs have slowed the progression of this system down considerably, on the order of a day or so. Will continue to monitor closely to ascertain a better consensus in subsequent updates. Another upper level low looks to be setting up right on the heels of this first rainmaker, so any drier conditions may prove to be short-lived. /26/ && .PRELIMINARY POINT TEMPS/POPS... SHV 62 71 35 53 / 70 30 0 0 MLU 62 74 35 51 / 80 90 10 0 DEQ 47 60 26 54 / 50 20 0 0 TXK 54 64 30 52 / 70 30 0 0 ELD 59 67 29 50 / 90 60 0 0 TYR 56 63 34 54 / 40 10 0 0 GGG 60 66 35 54 / 50 20 0 0 LFK 64 74 39 57 / 60 30 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 09/20
Hazardous weather outlook, Jan 8, 10:25 PM CST, 5 hours 32 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 1025 PM CST Sat Jan 8 2022 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-091100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1025 PM CST Sat Jan 8 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Tonight... Thunderstorms will continue tonight across the area tonight, especially across Louisiana and Deep East Texas south of a line from Jacksonville Texas to Columbia Louisiana. A few storms south of this line could also be severe. Isolated tornadoes, damaging winds, and small hail will be possible. In addition, locally heavy rainfall could lead to isolated flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Thunderstorms will be ongoing early Sunday, and a few storms could be severe, mainly across Central and Northeast Louisiana. Damaging winds and isolated tornadoes will be the primary threats. The severe weather threat should end by early Sunday evening. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters may be needed tonight and into Sunday. 09
In the hours before
Special weather statement, Jan 8, 11:42 PM CST, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1142 PM CST Sat Jan 8 2022
TXZ165>167-090630-
Sabine TX-Angelina TX-San Augustine TX-
1142 PM CST Sat Jan 8 2022
...A strong thunderstorm will impact portions of southeastern
Angelina, southern San Augustine and southwestern Sabine Counties
through 1230 AM CST...
At 1141 PM CST, Doppler radar was tracking a strong thunderstorm near
Ebenezer, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pineland, Zavalla, McElroy, Dolan and Yellowpine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near Sam Rayburn Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3112 9446 3135 9414 3132 9376 3117 9376
3114 9404 3111 9406 3104 9444
TIME...MOT...LOC 0541Z 216DEG 31KT 3110 9420
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
13Special weather statement, Jan 9, 12:26 AM CST, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1226 AM CST Sun Jan 9 2022
TXZ165>167-090730-
Sabine TX-Angelina TX-San Augustine TX-
1226 AM CST Sun Jan 9 2022
...A strong thunderstorm will impact portions of southeastern
Angelina, southern San Augustine and Sabine Counties through 130 AM
CST...
At 1225 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles west of Pineland, or 13 miles north of Ebenezer, moving
northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Milam, Hemphill, Pineland, Rosevine, Zavalla, Bronson, McElroy,
Fairmount, Yellowpine and Dolan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near Sam Rayburn Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3115 9446 3153 9385 3118 9364 3116 9391
3114 9404 3111 9406 3104 9445
TIME...MOT...LOC 0625Z 238DEG 21KT 3123 9409
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
13Special weather statement, Jan 9, 1:23 AM CST, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
123 AM CST Sun Jan 9 2022
LAZ017-TXZ153-166-167-090815-
Sabine LA-Sabine TX-San Augustine TX-Shelby TX-
123 AM CST Sun Jan 9 2022
...A strong thunderstorm will impact portions of northwestern Sabine
Parish, southeastern Shelby, east central San Augustine and
northwestern Sabine Counties through 215 AM CST...
At 123 AM CST, Doppler radar was tracking a strong thunderstorm over
Rosevine, or 28 miles southeast of Center, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Milam, Rosevine, Patroon, Huxley, Noble, Sexton, Toledo Bend
Reservoir North and Jordans Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3134 9393 3139 9405 3178 9396 3168 9366
TIME...MOT...LOC 0723Z 202DEG 29KT 3143 9396
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
13Special weather statement, Jan 9, 3:01 AM CST, 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
301 AM CST Sun Jan 9 2022
LAZ010-011-090945-
De Soto LA-Red River LA-
301 AM CST Sun Jan 9 2022
...A strong thunderstorm will impact portions of central De Soto and
northwestern Red River Parishes through 345 AM CST...
At 300 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Mansfield, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, South Mansfield, Stanley, Carmel and Grand Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3196 9392 3224 9362 3224 9360 3205 9343
3189 9386
TIME...MOT...LOC 0900Z 232DEG 27KT 3197 9383
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
13Special weather statement, Jan 9, 3:02 AM CST, 55 minutes before
Special Weather Statement
National Weather Service Shreveport LA
302 AM CST Sun Jan 9 2022
TXZ165>167-091000-
Sabine TX-Angelina TX-San Augustine TX-
302 AM CST Sun Jan 9 2022
...A strong thunderstorm will impact portions of eastern Angelina,
southeastern San Augustine and southern Sabine Counties through 400
AM CST...
At 302 AM CST, Doppler radar was tracking a strong thunderstorm near
Ebenezer, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Milam, Hemphill, Pineland, McElroy, Fairmount and Yellowpine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3112 9425 3145 9384 3120 9364 3117 9374
3116 9391 3114 9404 3112 9404 3111 9406
3108 9422
TIME...MOT...LOC 0902Z 237DEG 22KT 3109 9416
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 6:33 PM CST | Special Weather Statement | SHV | San Augustine | 27 min |
| Jan 8, 11:42 PM CST | Special Weather Statement | SHV | San Augustine | 48 min |
| Jan 9, 12:26 AM CST | Special Weather Statement | SHV | Sabine | 64 min |
| Jan 9, 1:23 AM CST | Special Weather Statement | SHV | Sabine | 52 min |
| Jan 9, 2:46 AM CST | Flash Flood Warning | SHV | Angelina, Sabine, San Augustine | 3 hr |
| Jan 9, 3:02 AM CST | Special Weather Statement | SHV | Sabine | 58 min |
| Jan 9, 3:34 AM CST | Tornado Warning | SHV | Sabine, San Augustine | 26 min |
| Jan 9, 4:27 AM CST | Tornado Warning | SHV | Sabine | 48 min |
| Jan 9, 3:01 AM CST | Special Weather Statement | SHV | De Soto | 44 min |
| Jan 9, 5:11 AM CST | Tornado Warning | SHV | Natchitoches, Sabine | 49 min |
| Jan 9, 5:52 AM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches | 38 min |
| Jan 9, 6:41 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 49 min |
| Jan 9, 7:16 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle | 29 min |
Nearby
Tornado Warnings in Texas, 2022Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.